# SDR MWEA99445

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Part number: 59360311
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED FIRE DAMAGE WHILE IN PAINT SHOP DAMAGE IS ON LEFT SIDE FUSELAGE WINDOW BELT OVER WING AREA.  REMOVED AND REPLACED WINDOW BELT PANEL, SKIN PANEL, EMERGENCY EXIT DOOR SKIN PANELS, WING TRAILING EDGE PANEL AND WING TO FUSELAGE FILLET PANEL PER DOUGLAS DRAWINGS.
